| Catalog Number |
02.07.1202R |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain and discomfort and the cause is unknown.The surgeon revised the femur, insert and tibial tray with revision components.The surgery was completed successfully.Any issue with the implants detected.
Additional Manufacturer Narrative
Batch review performed on 01-sep-2023.Lot 2119173: (b)(4) items manufactured and released on 26-apr-2022.Expiration date: 2027-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: gmk-sphere 02.12.0021r femoral component sphere cemented size 1+ r (k140826) lot 2103456: (b)(4) items manufactured and released on 08-jun-2021.Expiration date: 2026-05-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.12.E0212fr tibial insert fixed sphere flex size 2/12 mm r e-cross (k202022) lot 2105597: (b)(4) items manufactured and released on 06-jul-2021.Expiration date: 2026-06-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.